# SDR WTAA971096

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379007D463
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - ON DEPARTURE FROM LAX LOSS OF HYD PRESS REPORTED IN BOTH LEFT AND RT HYD SYSTEMS.  CREW DECLARED EMERGENCY.  ACCOMP EMERGENCY GEAR EXTENSION.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE FOUND RIGHT MAIN HYDRAULIC PRESSURE LINE IN RIGHT WING LEADING EDGE LEAKING.  REPLACED HYD PRESSURE LINE AND BOTH ENGINE DRIVEN HYDRAULIC PUMPS.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
